# SDR AUS20040058

- Difficulty date: February 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge
- Part number: 10164001417
- Condition: Corroded
- Location: Rudder Tab
- Part time: 25,841 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER CENTER HINGE CONTAINED EXFOLIATION CORROSION IN THE HINGE BRACKET WEB.
